RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2019, Volume 15, Number 3, Pages 293–307 (Mi nd661)  

Mathematical problems of nonlinearity

A Study of Nonholonomic Deformations of Nonlocal Integrable Systems Belonging to the Nonlinear Schrödinger Family

I. Mukherjeea, P. Guhab

a School of Natural and Applied Sciences, Maulana Abul Kalam Azad University of Technology, BF 142, BF Block, Sector 1, Bidhannagar, Kolkata, West Bengal, 700064 India
b S.N. Bose National Centre for Basic Sciences, JD Block, Sector III, Salt Lake, Kolkata, 700098 India

Abstract: The nonholonomic deformations of nonlocal integrable systems belonging to the nonlinear Schrödinger family are studied using the bi-Hamiltonian formalism as well as the Lax pair method. The nonlocal equations are first obtained by symmetry reductions of the variables in the corresponding local systems. The bi-Hamiltonian structures of these equations are explicitly derived. The bi-Hamiltonian structures are used to obtain the nonholonomic deformation following the Kupershmidt ansatz. Further, the same deformation is studied using the Lax pair approach and several properties of the deformation are discussed. The process is carried out for coupled nonlocal nonlinear Schrödinger and derivative nonlinear Schrödinger (Kaup Newell) equations. In the case of the former, an exact equivalence between the deformations obtained through the bi-Hamiltonian and Lax pair formalisms is indicated.

Keywords: nonlocal integrable systems, nonlinear Schröodinger equation, Kaup – Newell equation, bi-Hamiltonian system, Lax method, nonholonomic deformation

DOI: https://doi.org/10.20537/nd190308

Full text: PDF file (241 kB)
References: PDF file   HTML file

Bibliographic databases:

MSC: 35Q55, 37K10, 37J60, 70F25, 32Gxx
Received: 01.05.2019
Accepted:03.09.2019

Citation: I. Mukherjee, P. Guha, “A Study of Nonholonomic Deformations of Nonlocal Integrable Systems Belonging to the Nonlinear Schrödinger Family”, Nelin. Dinam., 15:3 (2019), 293–307

Citation in format AMSBIB
\Bibitem{MukGuh19}
\by I.~Mukherjee, P.~Guha
\paper A Study of Nonholonomic Deformations of Nonlocal Integrable Systems Belonging to the Nonlinear Schrödinger Family
\jour Nelin. Dinam.
\yr 2019
\vol 15
\issue 3
\pages 293--307
\mathnet{http://mi.mathnet.ru/nd661}
\crossref{https://doi.org/10.20537/nd190308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4021371}


Linking options:
  • http://mi.mathnet.ru/eng/nd661
  • http://mi.mathnet.ru/eng/nd/v15/i3/p293

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:11
    Full text:2
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020